On a generalized Berge strong equilibrium
Commun. Korean Math. Soc. 2014 Vol. 29, No. 2, 367-377
Printed April 1, 2014
Won Kyu Kim
Chungbuk National University
Abstract : In this paper, we first introduce a generalized concept of Berge strong equilibrium for a generalized game $\mathcal G = (X_i; T_i, f_i)_{i\in I}$ of normal form, and using a fixed point theorem for compact acyclic maps in admissible convex sets, we establish the existence theorem of generalized Berge strong equilibrium for the game $\mathcal G$ with acyclic values. Also, we have demonstrated by examples that our new approach is useful to produce generalized Berge strong equilibria.
Keywords : generalized Berge strong equilibrium, Nash equilibrium, acyclic, admissible
MSC numbers : 47H10, 91A10
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd